# SDR EE4Y2017083104206

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT CARGO CABIN, THE BS 500F FRAME WEB WAS FOUND WITH CRACK BETWEEN STR 8L AND STR 9L, SPECIFICALLY AT AC SUPPORT ATTACH BRACKET. MENTIONED DAMAGE WAS REPAIRED IAW SB737-53-1216 PART III FIGURE 8.
